# SDR SWAA2014031726150

- Difficulty date: March 12, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 50,872 hours, 29,596 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB 92.70, 29 INCHES AFT OF FWD SPAR, RIB VERTICAL STIFFENER  CRACKED.  REPAIRED STIFFENER IAW SRM.
